# SDR AU970890

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Screw
- Condition: Loose
- Location: Rt Prop Hub
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RH PROPELLER DOME SCREWS LOOSE - SCREWS WERE CORRECTLY LOCKWIRED- FIVE OF THE SCREWS HAD SHEARED HEADS - SUSPECT SCREWS INCORRECTLY TORQUED AT LAST OVERHAUL OR SHOP VISIT -PERSONNEL/MAINTENANCE ERROR
